# SDR SWAA2014080630632

- Difficulty date: July 3, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORE FLAP OTBD SKIN CRACKED.  REPAIRED FORE FLAP IAW EO.
